From the Boltzmann equations to the equations of incompressible fluid mechanics, II

P. L. Lions, N. Masmoudi

Research output: Contribution to journalArticlepeer-review

Abstract

We consider here the problem of deriving rigorously from renormalized solutions of Boltzmann's equation, globally in time, for general initial conditions and without any additional assumption, solutions of Stokes' equations (together with the strong Boussinesq relation) . We also obtain similar results for Euler equations where, however, we need to make an assumption on the high velocities of the solutions of Boltzmann's equation.

Original languageEnglish (US)
Pages (from-to)195-211
Number of pages17
JournalArchive for Rational Mechanics and Analysis
Volume158
Issue number3
DOIs
StatePublished - 2001

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'From the Boltzmann equations to the equations of incompressible fluid mechanics, II'. Together they form a unique fingerprint.

Cite this